Functiones et Approximatio Commentarii Mathematici

Exponential sums with multiplicative coefficients over smooth integers

Helmut Maier

Full-text: Open access

Abstract

In a recent paper A. Sankaranarayanan and the author using a novel method prove a special case of a recent result of G. Bachmann on exponential sums with multiplicative coefficients. Here we apply this method to the case in hich the exponential sum is extended over smooth numbers only.

Article information

Source
Funct. Approx. Comment. Math. Volume 35, Number 1 (2006), 209-218.

Dates
First available in Project Euclid: 16 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.facm/1229442624

Mathematical Reviews number (MathSciNet)
MR2271614

Zentralblatt MATH identifier
05135172

Digital Object Identifier
doi:10.7169/facm/1229442624

Subjects
Primary: 11L03: Trigonometric and exponential sums, general

Keywords
Exponential sum multiplicative function smooth numbers Dickman function

Citation

Maier, Helmut. Exponential sums with multiplicative coefficients over smooth integers. Funct. Approx. Comment. Math. 35 (2006), no. 1, 209--218. doi:10.7169/facm/1229442624. http://projecteuclid.org/euclid.facm/1229442624.


Export citation